# SDR SWAA2020072201262

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 58,622 hours, 34,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE PARTIALLY CAME OUT OF CONTAINER WHEN DOOR WAS OPENED.   REINSTALLED SLIDE ASSY PER MT 725-61-06.
